Swift First Aid 2 Pack Cedaprin - 250 Packs Per Box
Cedaprin Relieves pain associated with headaches, backaches, minor arthritis and menstrual cramps.
- Active ingredient: ibuprofen 200mg.
- 250 packs per box
- 2 pills per pack
Item has not been reviewed. Be the first to write a review for this item